MathSciNet Relay Station
MathSciNet bibliographic data
MR2813411 (2012d:53105) 53C21 (35B44 35J91)
Dindoš, Martin Large solutions for Yamabe and similar problems on domains in Riemannian manifolds. Trans. Amer. Math. Soc. 363 (2011), no. 10, 5131–5178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement